# SDR FDEA201207042483

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 59,008 hours, 18,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR ASSIST EMERGENCY BOTTLE IS EMPTY.  RAMP PERSONNEL OPENED THE L1 DOOR WITH EMERGENCY HANDLE FROM THE OUTSIDE.  RESET DOOR ASSIST BOTTLE AND DOOR , OPS CK GOOD.
